Alert archive / Puerto Rico / Areal Flood Warnings in 2011
Areal Flood Warning 2, NWS JSJ
NWS JSJ issued this areal flood warning at May 20, 2011, 12:19 PM CDT. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2011, 12:19 PM CDT (17:19 UTC)
- Expired
- May 21, 2011, 12:04 AM CDT
- In force
- 12 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
The radar
The San Juan radar (TJUA), 22 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 3:47 PM CDT | FLOOD | Juncos, PR | FLOODED STREET NEAR THE CITY TOWN. |
| May 20, 3:47 PM CDT | FLASH FLOOD | San Lorenzo, PR | A FLOODED HOUSE IN BARRIO QUEMADO ON ROAD 181 NEAR KM 3.7 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The text
As transmitted, in the capitals the NWS used until 2016.
924
WGCA42 TJSJ 201719
FLWSJU
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
119 PM AST FRI MAY 20 2011
PRC025-029-031-063-077-085-087-119-129-139-210515-
/O.NEW.TJSJ.FA.W.0002.110520T1719Z-110521T0515Z/
/00000.0..000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAGUAS PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-TRUJILLO ALTO PR-
LAS PIEDRAS PR-CANOVANAS PR-CAROLINA PR-LOIZA PR-RIO GRANDE PR-
119 PM AST FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLOOD WARNING FOR...
CAGUAS MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF CAGUAS...
CANOVANAS MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITIES OF...SANTA BARBARA...SAN ISIDRO...
CANOVANAS...
CAROLINA MUNICIPALITY IN PUERTO RICO...
GURABO MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF GURABO...
JUNCOS MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF JUNCOS...
LAS PIEDRAS MUNICIPALITY IN PUERTO RICO...
LOIZA MUNICIPALITY IN PUERTO RICO...
RIO GRANDE MUNICIPALITY IN PUERTO RICO...
SAN LORENZO MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF SAN LORENZO...
TRUJILLO ALTO MUNICIPALITY IN PUERTO RICO...
* UNTIL 115 AM AST SATURDAY
* AT 111 PM AST...NWS DOPPLER RADAR INDICATED BANDS OF MODERATE
SHOWERS...SOME OF THEM WITH EMBEDDED HEAVY DOWNPOURS...CONTINUING TO
DEVELOP AND MOVE ACROSS THE WARNED AREA. RAINFALL AMOUNTS OVER THESE
AREAS HAVE BEEN ON THE ORDER OF 1 TO 2 INCHES...WITH SOME LOCALIZED
HEAVIER AMOUNTS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE
EXPECTED THROUGHOUT THE REMAINDER OF THE AFTERNOON...INTO THE EARLY
EVENING. USGS SENSORS ARE SHOWING SIGNIFICANT RISES ALONG THE RIO
GRANDE DE LOIZA AND ITS TRIBUTARIES THROUGH EARLY THIS AFTERNOON...
WITH LEVELS CONTINUING TO RISE TO NEAR OR ABOVE FLOOD STAGE AT
NUMEROUS LOCATIONS ALONG THE RIVER.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 1835 6603 1845 6588 1832 6588 1823 6581
1811 6597 1811 6604
$$
AAS2 follow-up statements
133
WGCA82 TJSJ 210244
FLSSJU
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1044 PM AST FRI MAY 20 2011
PRC025-029-031-063-077-085-087-119-129-139-210515-
/O.CON.TJSJ.FA.W.0002.000000T0000Z-110521T0515Z/
CAGUAS PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-TRUJILLO ALTO PR-
LAS PIEDRAS PR-CANOVANAS PR-CAROLINA PR-LOIZA PR-RIO GRANDE PR-
1044 PM AST FRI MAY 20 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM AST FOR RIO
GRANDE...LOIZA...CAROLINA...CANOVANAS...LAS PIEDRAS...TRUJILLO
ALTO...SAN LORENZO...GURABO...JUNCOS AND CAGUAS MUNICIPALITIES...
AT 1016 PM AST...LIGHT OT MODERATE RAINFALL CONTINUE TO FALL OVER
THESE AREAS. IN ADDITION...DOPPLER WEATHER RADAR SHOWED ADDITIONAL
BANDS OF HEAVY RAINFALL MOVING NORTH NORTHEAST TOWARDS THE WARNED
AREA.
FOR THE RIO GRANDE DE LOIZA NEAR CAGUAS - CAGP4
FLOOD STAGE - 16 FEET.
AT 1012 PM AST...THE USGS SENSOR INDICATED THE RIVER HAD A
SUDDEN 1 FOOT RISE IN 15 MINS AT 845 PM AND HAS NOW RISEN TO...
19.2 FEET.
AT THIS TIME MINOR-MODERATE FLOODING IS FORECAST WITH A CREST
NR 21-22 FT THIS EVENING.
FOR THE RIO GURABO NEAR GURABO - GURP4
FLOOD STAGE - 18 FEET.
AT 1012 PM AST THE USGS SENSOR INDICATED THE RIVER HAD CRESTED
TO...
25.7 FEET AND CONTINUED TO FALL.
SEVERAL AREAS HAD ALREADY REPORTED MINOR TO MODERATE FLOODING.
ADDITIONAL RAINFALL AMOUNTS OF HALF INCH TO AN INCH WILL REMAIN
POSSIBLE IN THE WARNED AREA AT LEAST UNTIL 1:15 AM AST.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
RESIDENTS AND MOTORISTS ACROSS THESE AREAS SHOULD HOWEVER BE ALERT TO
PONDING OF WATER ON ROADWAYS AND ALLOW TIME FOR STREAMS...CREEKS AND
RIVERS TO RETURN TO NORMAL LEVELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 1835 6603 1845 6588 1832 6588 1823 6581
1811 6597 1811 6604
$$
RAM
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN979
WGCA82 TJSJ 210504
FLSSJU
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
104 AM AST SAT MAY 21 2011
PRC025-029-031-063-077-085-087-119-129-139-210513-
/O.CAN.TJSJ.FA.W.0002.000000T0000Z-110521T0515Z/
CAGUAS PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-TRUJILLO ALTO PR-
LAS PIEDRAS PR-CANOVANAS PR-CAROLINA PR-LOIZA PR-RIO GRANDE PR-
104 AM AST SAT MAY 21 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR RIO GRANDE...LOIZA...
CAROLINA...CANOVANAS...LAS PIEDRAS...TRUJILLO ALTO...SAN LORENZO...
GURABO...JUNCOS AND CAGUAS MUNICIPALITIES...
ALL USGS SENSORS ALONG THE RIO GRANDE DE LOIZA INDICATE THAT THE
RIVER HAS FALLEN BELOW FLOOD STAGE. WATER LEVELS SHOULD CONTINUE TO
RECEDE OVERNIGHT.
LAT...LON 1835 6603 1845 6588 1832 6588 1823 6581
1811 6597 1811 6604
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at May 20, 3:15 AM CDT, 9 hours 4 minutes earlier.
Area forecast discussion, May 20, 3:15 AM CDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
415 AM AST FRI MAY 20 2011
.SYNOPSIS...A MID LEVEL TROUGH WILL CONTINUE TO LINGER JUST WEST OF
THE LOCAL AREA FOR THE NEXT FEW DAYS AS A SUBEQUATORIAL RIDGE BUILDS
ACROSS THE EASTERN CARIBBEAN. A SURFACE TROUGH ACROSS THE LOCAL AREA
WILL CONTINUE TO SUPPORT DEEP TROPICAL MOISTURE ACROSS THE REGION
TODAY.
&&
.DISCUSSION...A MID LEVEL TROUGH ACROSS THE WESTERN CARIBBEAN
WILL CONTINUE TO LINGER JUST WEST OF THE LOCAL AREA FOR THE NEXT
FEW DAYS...RESULTING IN A WEST SOUTHWEST MID TO UPPER LEVEL WIND
FLOW ACROSS THE REGION. IN ADDITION...A SURFACE TROUGH ACROSS THE
LOCAL AREA WILL CONTINUE TO SUPPORT DEEP TROPICAL MOISTURE ACROSS
THE REGION TODAY. AS A RESULT...AN UNSETTLED WEATHER PATTERN IS
EXPECT TO PREVAIL TODAY ACROSS THE LOCAL ISLANDS...ESPECIALLY THE
EASTERN THIRD OF PUERTO RICO AS WELL AS THE VI. PERIODS OF HEAVY
RAINFALL AND URBAN AND SMALL STREAM FLOODING ARE ANTICIPATED...
WITH THE POTENTIAL FOR FLASH AND RIVER FLOODING AS WELL AS
MUDSLIDES IN AREAS OF STEEP TERRAIN. THEREFORE A FLASH FLOOD WATCH
IS IN EFFECT UNTIL THIS EVENING.
THE OVERALL WET WEATHER PATTERN IS EXPECT TO PREVAIL PROBABLY UNTIL
SUNDAY WHEN MODELS SUGGEST SOMEWHAT DRIER CONDITIONS. HOWEVER...
AVAILABLE MOISTURE WILL COMBINE WITH LOCAL EFFECTS AND DIURNAL
HEATING TO PRODUCE A GOOD DEAL OF CLOUDINESS...SHOWERS AND
THUNDERSTORMS ACROSS THE CORDILLERA CENTRAL AND WESTERN PORTION OF
PUERTO RICO EACH AFTERNOON.
&&
.AVIATION...PREDOMINANT MVFR CONDITIONS DEVELOPING AFTER 12Z TODAY
IN RAIN AND POSSIBLE TSTMS ALL TAF SITES XCPT LEEWARD ISLANDS
TERMINALS. CONDITIONS IMPROVE SOMEWHAT AFTER 03Z SAT. SIG
IMPROVEMENT TO THE WX NOT XPCD UNTIL SUN.
&&
.MARINE...MAJOR CONCERN CONTINUE TO BE SHOWERS AND THUNDERSTORMS
ACROSS THE LOCAL WATERS...SOME OF THEM WITH HEAVY RAINFALL...GUSTY
WINDS AND LOCALLY HIGHER WAVES.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 83 76 87 76 / 100 70 60 20
STT 83 78 86 78 / 100 70 60 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CENTRAL INTERIOR-
CULEBRA-EASTERN INTERIOR-NORTH CENTRAL-NORTHEAST-SAN JUAN
AND VICINITY-SOUTHEAST-VIEQUES.
VI...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
&&
64/23Hazardous weather outlook, May 20, 5:42 AM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 642 AM AST FRI MAY 20 2011 AMZ710>745-PRZ001>013-211000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 642 AM AST FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE EASTERN HALF OF PUERTO RICO...VIEQUES AND CULEBRA. PLEASE REFER TO FLOOD MESSAGE/FFASJU/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HEAVY RAINFALL GREATER THAN THREE INCHES OR FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-211000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 642 AM AST FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL THE U.S. VIRGIN ISLANDS THROUGH THIS EVENING. PLEASE REFER TO FLOOD MESSAGE/FFASJU/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HEAVY RAINFALL GREATER THAN THREE INCHES OR FLOODING WOULD BE GREATLY APPRECIATED. ROSA
In the hours before
Special weather statement, May 20, 9:10 AM CDT, 3 hours 9 minutes before
PRC009-015-019-025-029-035-041-045-057-063-069-077-085-095-103-109-
123-129-151-201600-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1010 AM AST FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL NOON AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAGUAS...CIDRA...CAYEY...COMERIO...AIBONITO...BARRANQUITAS...
JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...ARROYO...
PATILLAS...MAUNABO...NAGUABO...CANOVANAS...GUAYAMA...HUMACAO...
SALINAS AND YABUCOA
AT 1005 AM AST...DOPPLER WEATHER RADAR INDICATED SHOWERS AND
ISOLATED STRONG THUNDERSTORMS AFFECTING PARTS OF SOUTHEAST AND
EASTERN INTERIOR PUERTO RICO...ESPECIALLY OVER SAN LORENZO...JUNCOS
AND LAS PIEDRAS...MOVING WEST NORTHWEST AT 10 TO 15 MPH. RESIDENTS
AND VISITORS SHOULD EXPECT TORRENTIAL RAINFALL...STRONG WIND GUSTS
TO AT LEAST 40 MPH...FREQUENT LIGHTNING AND FLOODING. ADDITIONAL
SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED ACROSS THESE SAME
AREAS THROUGH NOON AST.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.Special weather statement, May 20, 9:27 AM CDT, 2 hours 52 minutes before
PRC009-015-019-025-029-035-041-045-057-063-069-077-085-095-103-109- 123-129-151-201600- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 1010 AM AST VIERNES 20 DE MAYO DE 2011 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA LAS 12:00 PM AST PARA LAS PERSONAS EN LOS SIGUIENTE MUNICIPIOS DE PUERTO RICO CAGUAS...CIDRA...CAYEY...COMERIO...AIBONITO...BARRANQUITAS... JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...ARROYO... PATILLAS...MAUNABO...NAGUABO...CANOVANAS...GUAYAMA...HUMACAO... SALINAS Y YABUCOA A LAS 10:05 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE METEOROLOGIA INDICO AGUACEROS Y FUERTES TRONADAS AISLADAS AFECTANDO PARTES DEL SURESTE Y ESTE INTERIOR DE PUERTO RICO...ESPECIALMENTE SOBRE SAN LORENZO...JUNCOS Y LAS PIEDRAS...MOVIENDOSE HACIA EL OESTE NOROESTE DE 10 A 15 MPH. LOS RESIDENTES Y VISITANTES DEBEN ESPERAR LLUVIAS TORRENCIALES...VIENTOS FUERTES RAFAGAS DE HASTA 40 MPH...RAYOS FRECUENTES Y INUNDACIONES. EN ADICION SE ESPERAN AGUACEROS Y FUERTES TRONADAS A TRAVES DE ESTAS AREAS HASTA EL MEDIODIA DE HOY. SE REPORTAN RELAMPAGOS INTENSOS CON ESTA TORMENTA. SI SE ENCUENTRA EN EL EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO ARBOLES. MUEVASE AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE UTILIZAR ENSERES ELECTRICOS A MENOS QUE SEA PARAA ALGUNA EMERGENCIA.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:17 PM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| May 20, 2:44 AM CDT | Flash Flood Watch | JSJ | 24 hr | |
| May 20, 7:21 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 8:38 AM CDT | Areal Flood Advisory | JSJ | 11 hr | |
| May 20, 8:59 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 9:33 AM CDT | Special Marine Warning | JSJ | 87 min | |
| May 20, 10:13 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 10:39 AM CDT | Flash Flood Warning | JSJ | 12 hr | |
| May 20, 11:43 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| May 20, 12:42 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| May 20, 12:54 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 2:09 PM CDT | Flash Flood Warning | JSJ | 9 hr | |
| May 20, 2:45 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 20, 2:46 PM CDT | Areal Flood Advisory | JSJ | 10 hr | |
| May 20, 4:01 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 20, 4:36 PM CDT | Special Marine Warning | JSJ | 54 min | |
| May 20, 5:28 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 5:34 PM CDT | Special Marine Warning | JSJ | 116 min | |
| May 20, 5:55 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 20, 6:08 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 20, 6:52 PM CDT | Areal Flood Advisory | JSJ | 4 hr |
Nearby
Areal Flood Warnings in Puerto Rico, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.